MathSciNet Relay Station
MathSciNet bibliographic data
MR1623615 (2000a:03058) 03C60 (06F20)
van den Dries, Lou Dense pairs of o-minimal structures. Fund. Math. 157 (1998), no. 1, 61–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement